# SDR USAAD00132

- Difficulty date: August 15, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD SECTION OF THE PASSENGER CABIN OVERHEAD EMERGENCY LIGHTS AND THE VENTRAL STAIR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD PASSENGER CABIN OVERHEAD EMERGENCY LIGHT BATTERIES AND THE VENTRAL STAIR EMERGENCY LIGHT ASSEMBLY.  (M)
